# SDR ASAA2017090321796

- Difficulty date: September 3, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 34,276 hours, 10,297 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window Overheat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL, RIGHT SIDE WINDOW OVERHEAT ILLUMINATED.  PERFORMED THE QRH. TURNED AFFECTED WINDOW HEAT OFF (RIGHT SIDE WINDOW) WAITED 5 MINUTES & TURNED AFFECTED WINDOW HEAT ON.  OVERHEAT LIGHT STAYED EXTINGUISHED.  ACFT GROUNDED.
